# SDR BB05065

- Difficulty date: August 10, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 22204
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: Lavatory
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 310 - EN ROUTE BWI TO CLT - IN FLIGHT, THE MID LAVATORY SMOKE DETECTOR BEGAN ALARMING.  CREW NOTICED AN OIL ODOR IN FLIGHT.  FLIGHT CONTINUED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PLACED THE LEFT PACK ON MEL.  PERFORMED A SATISFACTORY PACK TEMPERATURE CONTROLLER BITE CHECK.  NO FAULTS WERE FOUND.  OPERATIONALLY CHECKED THE LEFT PACK WITH THE ENGINES RUNNING.  NO ODORS WERE DETECTED AND THE FLOW/COOLING WAS NORMAL.  REMOVED THE MEL.  OK FOR SERVICE.
